# SDR N6WA20140213002

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,378 hours, 15,946 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY DOOR HANDLE COVER NOT ATTACHED.  SECURED EMERGENCY DOOR HANDLE COVER & DEFERRED IAW NEF 25-100-6 CAT 5.
